Volume 41, Issue 2, June 1983

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (7 articles)

  1. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    Smoothing the extrapolated midpoint rule

    Lawrence F. Shampine, Lorraine S. Baca Pages 165-175
  2. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    The analysis ofk-step iterative methods for linear systems from summability theory

    W. Niethammer, R. S. Varga Pages 177-206
  3. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    Alternation for best spline approximations

    Günther Nürnberger, Manfred Sommer Pages 207-221
  4. No Access

    The Uniform Stability of Singularly Perturbed Discrete and Continuous Boundary Value Problems

    On calculating the eigenvalues of the finite Hill's differential equation

    Ekkehard Wagenführer Pages 255-279